# SDR AMTA200700389

- Difficulty date: August 13, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Master Caution
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MASTER CAUTION AND ENG LIGHT SETTING STD THRUST.  THROTTLES TO IDLE AND EXITED RUNWAY.  ACCOMPLISHED EEC BIT IAW AMM 73-00-00-810-801 NO FAULTS NOTED.  ALSO, RESET CB MASTER CAUTION AND CHECKED NR1 AND NR2 EEC CONTACTORS, OK FOR SERVICE.  (K)
